Doctor insights on:
Ive Had A Headache For 4 Days And Nothing Works Whay Can I Do To Stop It
Diagnose and treat: The mainstay of headache treatment is nsaids like advil and analgesics like tylenol (acetaminophen). However, some headache types such as migraines and cluster headaches respond to specific treatments in addition to these. Therefore, you need to be evaluated by your doc to determine what sort of headache this is to ensure that it is being treated properly and effectively. ...Read more
The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more
I have a headache for 4 days now, pain is mild but I still can't get out of it, what can I do to stop it?
Get evaluated: Headaches can be a concerning symptom and can have many causes. Some are deserving of emergent treatment. Warning signs are chronic headaches that suddenly change in quality or intensity, multiple headaches a week, new onset headaches that affect one's ability to function, associated vomiting, associated dizziness/double vision/neck ache/fever/weakness, or the need to take daily pain medication. ...Read more
I have had a terrible headache every day for almost 2 weeks. What could be causing it and what can I do to help keep them away?
How do I get rid of a headache that I have had for 4 days? I have tried over-the-counter meds and nothing works. What should I do?
See your doctor.: You may want to be evaluated by a physician. ...Read more
I've been nauseas on and off for a few days, not sure why. What is something I could do to help with the nausea?
For the past month, for 2-3 days a week, I get really bad diarrhea that Imodium (loperamide) doesn't help with. It also feels like I have to pee even after going ?
More questions.: This raises a number of questions. How much diarrhea are you having? If it's more than 5 stools a day or wakes you at night and is associated with pain, fever, or blood in the stool it's time to see a doctor right away. Sometimes medication, for example Prozac (fluoxetine) or Losartan can cause diarrhea. Diarrhea in women can lead to urinary infection. Your MD can help, make an appointment. Best wishes! ...Read more
I've been experiencing dizziness for a week now what can it be, i gotten blood work and all came out good what elese can it be?
Complicated: Balance & dizziness problems are complicated and require a detailed history of the problem. One common cause of sudden vertigo and dizziness is a viral inflammation that effects the inner ear. It may take a couple weeks or so to improve, but that is a possible cause. I highly suggest you see an ENT specialist. ...Read more
I have had a very bad migrane for about a week now and i took medicine but nothing takes the pain away. Should i go to the hospital?
I have a headache that won't go away it's in the back of my neck I've had it for a few days now nothing works for it who do i do? What do i take?
Cervical based: headaches are very common and are usually due to SPASM of the neck muscles (In fact BOTOX has been used to treat the worse cases!!) Try alternating ICE and HEAT on the back of your neck/head. See which helps the most and stick with that modality! See your PCP for exact diagnosis and possible referral to a Headache Specialist! Hope this helps! Dr Z ...Read more
Why do i sometimes get a bad headache for days at a time? i dont even drink. im 56 and my mother used to get migraines but its just a headache so why?
There are several: types of headaches and they can be quite debilitating, i.e., muscular, vascular, sinus. Please start by seeing your doctor and possibly a mental health professional to help you cope w/the headaches. There are many techniques you can learn to lessen or stop them. Peace and good health. Low magnesium can be a cause but check w/doc. ...Read more
I had a really bad stomach ache for the past couple days and feel like i need to throw up but i just can't. Is there a medicine that can help?
No: See a physician. It should be better by now. ...Read more
I've had diarrhea for a few days now but now I am also unable to defacate all of it and my stomach is upset. How do I get rid of this immediately?
Not "immediately": Did you possibly take medication when you were having diarrhea? Maybe like lomotil (diphenoxylat and atropine)? If so, it can cause constipation -- and will need to wear off before your bowel function can normalize. Simple dehydration can result in constipation also -- not uncommon if unable to keep up with fluid needs during diarrhea. Please hydrate well now, and if still having difficulty by tomorrow morning, see doc. ...Read more
I'm currently 5 weeks pregnant and I have had severe heartburn the last couple of weeks. Nothing OTC has worked.. What can I do to make it go away?
Food will relieve it: Stop grains, lentils, peppers, potatoes based items. Also avoid milk protein (milk, yogurt, cheese) because it irritates gastric lining. Healthy foods: eggs, fish, chicken, meats, vegetables, some saturated fat (butter, ghee, coconut oil), olive oil. Consume a sweet potato and probiotic daily. All these is nourishing for the growing fetus too. https://www.kaushikmd.com/get-started/ ...Read moreSee 1 more doctor answer
I tried to sleep for a long time through OD, but now I just have mono n tummy pain. Is there better way or meds to take? I just wanna sleep for 3 days
Avoid meds: Ronald, I would not recommend meds at this point. If you just had mono, you could possibly have some liver injury and many medications are processed through the liver, so not a good idea. I would avoid any alcohol use, avoid caffeine after noon, avoid eating within 3 hours of bedtime and try to develop a calming routine prior to bed. Sleep in a dark, cool room and try to reduce noises. ...Read moreSee 1 more doctor answer
I have had really bad diarrhea for the last few months and now it's starting to be bloody with clots. Please help me find out what i wrong?
I have had a horrible migraine, upset stomach, and direah for 4 days now and no OTC meds are making it stop. What should I try to make me feel better?
Migraine treatment: Once a diagnosis of migraine has been made, effective management of migraine involves three specific strategies: 1) patient education, 2) nonpharmacological management, and 3) pharmacological (medical) management. See an orofacial pain or headache specialist for evaluation and professional management. ...Read moreSee 4 more doctor answers
What to do if I have been getting headaces for the past month ever day i take 3 Advil (ibuprofen) and it helps it kinda do I need to talk to a doctor ?
- Talk to a doctor live online for free
- Ive had a headache for 2 days
- Why have i had a headache for 4 days?
- I have had a headache for 4 days
- Ask a doctor a question free online
- Ive had a headache for 3 days straight
- Ive had diahrea 4 days then it went away now i am belching rotten eggs alkong with severe back pain
- What do i do when i have use everything for eczema and nothing works?
- Can i go on roller coasters after ive had a discectomy?
- Ive had a headache for 4 days